# SDR ZW0A0105702

- Difficulty date: July 24, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N9627R
- Make and model: Doug DC-9-83
- Aircraft serial: 53597
- Aircraft time: 8,637 hours, 4,192 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 600304051
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS AT THE COCKPIT DOOR STAYED ON WHEN POWER REMOVED.  REPLACED THE POWER SUPPLY.  CHECK-C 12-17-00 JFK.  --CLOSED--
